Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Brown skin complexion. Using melacare forte cream, dark discolouration on lips. Cause of worry?

my skin colour is brown..i use melacare forte cream mixed with fair &lovely .my lip is black.after using this melacare forte cream,my complexion becomes more fair and my lip colour bcmes very sometimes i use small amount of melacare forte in my lips ther any big problem?what are side effects...please help me ...m totally confused.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Firstly I would never advocate over the counter use of melacare forte for prolonged period just to lighten skin complexion as in long run it would irreparably harm your skin. So gradually withdraw from regular use. Instead use a good sunscreen and mild Kojic acid, liquorice or arbutin based creams. For your lip pigmentation, use of mild steroids or mild depigmenting creams is advisable. To get better results you can also take lactic acid peels. Hope that solves your query.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor